# SDR AALA2018091979068

- Difficulty date: September 15, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 55,248 hours, 24,377 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: P480C
- Condition: Defective
- Location: Apu
- Part time: 35,823 hours, 13,741 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  THE FLIGHT CREW REPORTED A MUSTY, OILY ODOR IN THE CABIN.  FLIGHT CONTINUED,  LANDED AND TAXIED TO GATE NORMAL.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED JC 26L00021001, AND JC 26L00021002.  FOUND APU COOLING FAN TO BE SOURCE OF THE CABIN ODOR.   REPLACED THE APU COOLING FAN.  OPS  AND LEAK CHECKED GOOD.
